By Topic

LMI approach to reliable H control of linear systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Bo, Yao ; Coll. of Mathematics and Systems Science, Shenyang Normal Univ., Shenyang 110034, P. R. China ; Fuzhong, Wang

The reliable design problem for linear systems is concerned with. A more practical model of actuator faults than outage is considered. An LMI approach of designing reliable controller is presented for the case of actuator faults that can be modeled by a scaling factor. The resulting control systems are reliable in that they provide guaranteed asymptotic stability and H performance when some control component (actuator) faults occur. A numerical example is also given to illustrate the design procedure and their effectiveness. Furthermore, the optimal standard controller and the optimal reliable controller are compared to show the necessity of reliable control.

Published in:

Systems Engineering and Electronics, Journal of  (Volume:17 ,  Issue: 2 )